# SDR ASAA2013010293594

- Difficulty date: January 2, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 16,334 hours, 5,132 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11258
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 16,342 hours, 5,134 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON TAXI OUT.  ACFT GROUNDED.  ZONE TEMP CONTROLLER NR 2 SHOWS FLT DECK TRIM VALVE FAULT ON BITE AND PREVIOUS FLT. REPLACED CONT CAB ZONE TEMP VALVE AS REQUIRED.  OPS CHECKED GOOD, REF AMM 21-61-21-400-801.
